MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20 OR TABLE
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system gave an alert indicating the small focus of the frontal x-ray tube was defective, preventing x-rays.The device was in clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the issue occurred during open-heart general surgery procedure.The procedure was completed with portable c arm.It was reported to philips that the system is unable to produce x-rays.Review of the logfile shows x-ray tube defect and the cause is found to be focus defect confirming the malfunction.Upon troubleshooting, the philips remote service engineer (rse) checked the system remotely and the customer stated that system gave an alert indicating the small focus of the frontal x-ray tube was defective.The rse requested onsite support.The philips field service engineer (fse) checked the system logfile onsite and found that small focal defect and large focal used.On further troubleshooting, the fse checked tube number was 7.9 open filament and checked system created a tube report on old tube.To resolve the issue, the fse replaced the x-ray tube and recalibrated the system.The defective part was sent for analysis, for x ray tube, failure was observed and failure was found to be filament wear out or small filament blown.After replacement, the system returned to use in good working order.The codes were updated based on the investigation outcome.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective (b)(6) 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23530404
Report Number3003768277-2025-014481
Device Sequence Number21374162
Product Code OWB
UDI-Device Identifier00884838054240
UDI-Public(01)00884838054240
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20 OR TABLE
Device Catalogue Number722035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown